# SDR GTIA000016

- Difficulty date: January 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 419 - AISLE LIGHTS NOT ALL WORKING.  REMOVED AND REPLACED EMERGENCY AISLE TRACK LIGHT IAW MD-80 MM 33-50-00.  ALL OPS NORMAL.  (M)
